# SDR NSVA200600074

- Difficulty date: June 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 27,472 hours, 31,595 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL RT TORQ GAUGE FLUCTUATED BETWEEN 80%-30% CTOT WAS NOT ARMED, THEN RT ENG LIGHT ILLUMINATED.  SECURED AND LOCKED CANNON PLUG BACK IN PLACE ON TORQ RT INDICATOR.  HAD CAPTAIN RUN THE RT ENGINE.  COULD NOT DUPLICATE PROBLEM.  OPS CHECK GOOD.
